Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 44, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 24, 2005, 5:01 PM CDT for Richland County, Wisconsin. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2005, 5:01 PM CDT (22:01 UTC)
- Expired
- Jun 24, 2005, 5:45 PM CDT
- In force
- 44 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Richland County, WI
The radar
The La Crosse radar (KARX), 83 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 5:05 PM CDT | TSTM WND GST 60 | 4 W Richland Center, WI | NUMEROUS LARGE BRANCHES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 4:00 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -312 J/kg
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -127 m²/s²
- 0-3 km storm-relative helicity
- -60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KARX 242202 SVRARX WIC103-242245- /O.NEW.KARX.SV.W.0044.050624T2201Z-050624T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 501 PM CDT FRI JUN 24 2005 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... RICHLAND COUNTY IN SOUTHWEST WISCONSIN * UNTIL 545 PM CDT * AT 501 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM PRODUCING LARGE HAIL...AND DAMAGING WINDS 2 MILES NORTH OF HIGHWAY 80 AND COUNTY Y...OR ABOUT 4 MILES SOUTHWEST OF RICHLAND CENTER. THE SEVERE THUNDERSTORM WAS MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SEXTONVILLE AND TWIN BLUFFS AROUND 510 PM CDT... ITHACA AND NEPTUNE AROUND 515 PM CDT... LOYD AND BEAR VALLEY AROUND 520 PM CDT... THERE ARE OTHER THUNDERSTORMS IN RICHLAND COUNTY...WHICH COULD PRODUCE SEVERE WEATHER AS WELL. THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL... AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4338 9057 4320 9053 4323 9020 4344 9020 $$ SCHRECK
6 follow-up statements
000 WWUS53 KARX 242213 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 513 PM CDT FRI JUN 24 2005 WIC103-242245- /O.CON.KARX.SV.W.0044.000000T0000Z-050624T2245Z/ RICHLAND WI- 513 PM CDT FRI JUN 24 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR RICHLAND COUNTY... AT 513 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 70 MPH AND QUARTER SIZE HAIL 2 MILES SOUTHEAST OF RICHLAND CENTER. THE SEVERE STORM WAS MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ITHACA AND NEPTUNE AROUND 520 PM CDT... LOYD AND BEAR VALLEY AROUND 525 PM CDT... PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS LAT...LON 4338 9057 4320 9053 4323 9020 4344 9020 $$ SCHRECK
000 WWUS53 KARX 242227 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 527 PM CDT FRI JUN 24 2005 WIC103-242245- /O.CON.KARX.SV.W.0044.000000T0000Z-050624T2245Z/ RICHLAND WI- 527 PM CDT FRI JUN 24 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR RICHLAND COUNTY... AT 527 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND NICKEL SIZE HAIL OVER ITHACA...OR ABOUT 6 MILES EAST OF RICHLAND CENTER. THE SEVERE STORM WAS MOVING EAST AT 30 MPH. PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS LAT...LON 4338 9057 4320 9053 4323 9020 4344 9020 $$ SCHRECK
000 WWUS53 KARX 242232 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 530 PM CDT FRI JUN 24 2005 WIC103-242245- /O.CON.KARX.SV.W.0044.000000T0000Z-050624T2245Z/ RICHLAND WI- 530 PM CDT FRI JUN 24 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR RICHLAND COUNTY... AT 500 PM...LAW ENFORCEMENT REPORTED 25 MPH WIND GUSTS AND PEA SIZE HAIL AT RICHLAND CENTER. AT 530 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND NICKEL SIZE HAIL OVER ITHACA...OR ABOUT 6 MILES EAST OF RICHLAND CENTER. THE SEVERE STORM WAS MOVING EAST AT 30 MPH. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHLAND CENTER AND HIGHWAY 130 AND COUNT B. PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS LAT...LON 4338 9057 4320 9053 4323 9020 4344 9020 $$ SCHRECK
000 WWUS53 KARX 242238 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 536 PM CDT FRI JUN 24 2005 WIC103-242245- /O.CON.KARX.SV.W.0044.000000T0000Z-050624T2245Z/ RICHLAND WI- 536 PM CDT FRI JUN 24 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR RICHLAND COUNTY... AT 530 PM...THE OBSERVATION AT LONE ROCK AIRPORT INDICATED A 37 MPH WIND GUST. AT 536 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND NICKEL SIZE HAIL OVER ITHACA...OR ABOUT 6 MILES EAST OF RICHLAND CENTER. THE SEVERE STORM WAS MOVING EAST AT 30 MPH. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHLAND CENTER AND HIGHWAY 130 AND COUNT B. PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS LAT...LON 4338 9057 4320 9053 4323 9020 4344 9020 $$ SCHRECK
000 WWUS53 KARX 242239 CCA SVSARX SEVERE WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE LA CROSSE WI 536 PM CDT FRI JUN 24 2005 WIC103-242245- /O.CON.KARX.SV.W.0044.000000T0000Z-050624T2245Z/ RICHLAND WI- 536 PM CDT FRI JUN 24 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR RICHLAND COUNTY... AT 530 PM...THE OBSERVATION AT LONE ROCK AIRPORT INDICATED A 37 MPH WIND GUST. AT 536 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND NICKEL SIZE HAIL OVER ITHACA...OR ABOUT 6 MILES EAST OF RICHLAND CENTER. THE SEVERE STORM WAS MOVING EAST AT 30 MPH. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHLAND CENTER AND HIGHWAY 130 AND COUNTY B. PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS LAT...LON 4338 9057 4320 9053 4323 9020 4344 9020 $$ SCHRECK
000 WWUS53 KARX 242244 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 542 PM CDT FRI JUN 24 2005 WIC103-242252- /O.EXP.KARX.SV.W.0044.000000T0000Z-050624T2245Z/ RICHLAND WI- 542 PM CDT FRI JUN 24 2005 ...THE SEVERE THUNDERSTORM WARNING FOR RICHLAND COUNTY HAS EXPIRED... AT 505 PM...WIND GUSTS WERE ESTIMATED AT 60 MPH ABOUT 4 MILES WEST OF RICHLAND CENTER. LARGE BRANCHES WERE DOWN IN THIS AREA. THE THUNDERSTORM HAS MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR RICHLAND COUNTY HAS EXPIRED. ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...STRONG STORMS REMAIN POSSIBLE. THEREFORE...PERSONS ARE URGED TO STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER INFORMATION. LAT...LON 4338 9057 4320 9053 4323 9020 4344 9020 $$ SCHRECK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:15 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 24, 2:15 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 215 PM CDT FRI JUN 24 2005 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT FORECAST CONCERNS WILL CONTINUE TO FOCUS ON A FRONTAL BOUNDARY WAVERING ACROSS THE REGION...WITH THE ACCOMPANYING PCPN CHANCES. THE FRONT CURRENTLY RESTS FROM EASTCENTRAL WI INTO THE CENTRAL PLAINS. STRONG INSTABILITY WITH SBCAPES OF 4000 J/KG ALONG AND SOUTH OF THE BOUNDARY...WITH 0-3 KM SHEAR ALSO ALONG THE BOUNDARY...WILL CONTINUE TO PROMOTE STORM DEVELOPMENT IN THE VICINITY OF THE FRONT EARLY THIS EVENING. BY MIDNIGHT...A 25-30 KT LOW LEVEL JET WILL POINT INTO NORTHEAST IA...ALONG WITH A SURGE OF LOW LEVEL MOISTURE. THESE FEATURES SHOULD HELP MORE PCPN BLOSSOM ACROSS THE FORECAST AREA FOR THE OVERNIGHT HOURS. SFC PW/S ARE STILL PROGGED TO CLIMB TO AROUND 2 INCHES OVERNIGHT...POINTING TO THE POTENTIAL FOR SOME HEAVY RAINS. IN ADDITION...THE MORE WEST-EAST SET UP OF THE FRONT WOULD LEAD TO TRAINING THUNDERSTORMS...ALSO SUPPORTING HEAVY RAIN POSSIBILITIES. BOTH THE NAM AND GFS SAG THE FRONT TO THE SOUTH A BIT ON SATURDAY...FROM CENTRAL IA INTO NORTHERN ILL. THIS SEEMS REASONABLE CONSIDERING THE ANTICIPATED PCPN FOR TONIGHT...WHICH WOULD PUSH THE FRONT SOUTH. AGAIN...INSTABILITY WILL BE HIGH SOUTH OF THE FRONT...BUT PLENTY OF ELEVATED INSTABILITY NORTH OF THERE...WITH MUCAPES FOR THE SOUTHERN 2/3RS OF THE FORECAST AREA FROM 1000-2000 J/KG. MODELED QPF FOR BOTH THE NAM AND GFS PLACE THE PCPN MOSTLY SOUTH OF THE FORECAST AREA THOUGH. BELIEVE THIS IS RELATED TO A SFC HIGH TRACKING EAST OVER THE NORTHERN GREAT LAKES ON SAT...WHICH WOULD PULL SOME DRIER AIR ACROSS NORTHERN WI. THESE DRIER LOW LEVEL EASTERLY WINDS WOULD HELP INHIBIT THE CONVECTIVE POSSIBILITIES TO THE NORTH. SO...WILL KEEP THE BETTER POPS FOR SAT ACROSS THE SOUTH. THE FRONT SHOULD MOVE NORTHWARD AS A WARM FRONT THEN ON SUNDAY INTO MONDAY. THIS WOULD ALSO PUSH THE BETTER PCPN CHANCES NORTH OF THE FORECAST AREA. IN ADDITION...THE HEAT WILL ALSO RETURN...WITH SOME 90 DEGREE HIGHS LIKELY. MONDAY NIGHT A FRONT WILL MOVE EAST OUT OF THE NORTHERN PLAINS AND ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. GOOD INSTABILTY AND STRONG LOW LEVEL MOISTURE TRANSPORT INTO AND AHEAD OF THIS FRONT WILL LEAD TO THUNDERSTORM DEVELOPMENT. OVERALL AN ACTIVE...BUT MESSY WEATHER PATTERN FOR THE REGION FOR THE UPCOMING WEEKEND...INTO EARLY NEXT WEEK. EXPECT MUCH OF THE FORECAST AREA TO GET SOME RELIEF FROM THE DRY CONDITIONS TONIGHT THROUGH SATURDAY. THE HEAT WILL RETURN FOR A COUPLE DAYS ON SUNDAY AND MONDAY...WITH THE NEXT CHANCE FOR RAIN THEN MONDAY NIGHT...AND A RETURN TO MORE SEASONABLE TEMPS AFTER THAT. .LONG TERM...TUESDAY THROUGH THURSDAY THE UPPER LEVEL RIDGE WILL BUILD BACK ACROSS THE REGION FOR THE EARLY PART OF NEXT WEEK...BUT DOESN/T LOOK TO BE AS STRONG AS THE RIDGE THAT BROUGHT THE RECENT RECORD HEAT...NOR DOES IT LOOK TO HOLD ACROSS THE REGION FOR AN APPRECIABLE LENGTH OF TIME. A SHORTWAVE TROUGH WILL SLIDE ACROSS THE NORTHERN ROCKIES TUESDAY NIGHT...PUSHING ACROSS THE UPPER MISSISSIPPI RIVER VALLEY BY THURSDAY MORNING. THIS WILL PUSH A SFC HIGH TO THE EAST ON TUESDAY...WITH A FRONTAL BOUNDARY RESTING ACROSS NORTHERN SECTIONS OF THE REGION. THE SHORTWAVE WILL THEN BRING ANOTHER FRONT FOR WED INTO THU. SO...A BIT MORE ACTIVE WEATHER-WISE AS THINGS LOOK NOW FOR THE REGION NEXT WEEK. TEMPERATURES WILL MODERATE TO MORE SEASONABLE READINGS ALSO. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && RIECK
Hazardous weather outlook, Jun 24, 3:03 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 303 PM CDT FRI JUN 24 2005 IAZ008>011-018-019-029-030-MNZ096-WIZ041>044-053>055-061-251100- ADAMS-ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT- HOUSTON-HOWARD-JUNEAU-LA CROSSE-MITCHELL-MONROE-RICHLAND-VERNON- WINNESHIEK- 303 PM CDT FRI JUN 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF FAR SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE SOUTH AND EAST ACROSS THE AREA THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP SOUTH AND EAST OF THE COLD FRONT DURING THE MID-AFTERNOON HOURS. WITH LARGE AMOUNTS OF INSTABILITY AND FAVORABLE WIND PROFILES...DAMAGING WINDS AND LARGE HAIL ARE EXPECTED. THE BEST TIME FOR SEVERE WEATHER WILL BE BETWEEN 3 PM AND 8 PM. THE FRONT WILL BECOME STATIONARY JUST SOUTH OF THE AREA TONIGHT. AS MOIST...UNSTABLE AIR RETURNS NORTH OVER THE FRONT...MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED. WITH THE FRONT IN THE AREA...THERE WILL BE A POTENTIAL FOR REPEATING THUNDERSTORMS AND LOCALLY HEAVY RAINS LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FRONT WILL MOVE BACK NORTH AS A WARM FRONT SATURDAY INTO SUNDAY...WITH THE CHANCE OF MORE THUNDERSTORMS. AT THIS TIME...NO ORGANIZED SEVERE WEATHER IS EXPECTED SATURDAY INTO SUNDAY. ANOTHER COLD FRONT IS EXPECTED TO APPROACH THE AREA WEDNESDAY AND WEDNESDAY NIGHT. THIS FRONT WILL PROVIDE A SLIGHT CHANCE FOR THUNDERSTORMS. AT THIS TIME...NO ORGANIZED SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. IF LOCALLY HEAVY RAINS FALL LATER TONIGHT...RAINFALL AND RIVER LEVEL REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. MNZ079-086>088-094-095-WIZ017-029-032>034-251100- BUFFALO-CLARK-DODGE-FILLMORE-JACKSON-MOWER-OLMSTED-TAYLOR- TREMPEALEAU-WABASHA-WINONA- 303 PM CDT FRI JUN 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA AND INTO CENTRAL AND NORTH CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE GOING TO CONTINUE BEHIND THE COLD FRONT THIS AFTERNOON AND EVENING. HOWEVER...WITH THE BETTER INSTABILITY AND WIND PROFILES TO THE SOUTH OF THE COLD FRONT... THE BETTER CHANCE FOR SEVERE WEATHER SHOULD REMAIN TO THE SOUTH OF THIS FRONT. THE FRONT WILL BECOME STATIONARY JUST SOUTH OF THE AREA TONIGHT. AS MOIST...UNSTABLE AIR RETURNS NORTH OVER THE FRONT...MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED. WITH THE FRONT IN THE AREA...THERE WILL BE A POTENTIAL FOR REPEATING THUNDERSTORMS AND LOCALLY HEAVY RAINS LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FRONT WILL MOVE BACK NORTH AS A WARM FRONT SATURDAY INTO SUNDAY...WITH THE CHANCE OF MORE THUNDERSTORMS. AT THIS TIME...NO ORGANIZED SEVERE WEATHER IS EXPECTED SATURDAY INTO SUNDAY. ANOTHER COLD FRONT IS EXPECTED TO APPROACH THE AREA WEDNESDAY AND WEDNESDAY NIGHT. THIS FRONT WILL PROVIDE A SLIGHT CHANCE FOR THUNDERSTORMS. AT THIS TIME...NO ORGANIZED SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. IF LOCALLY HEAVY RAINS FALL LATER TONIGHT...RAINFALL AND RIVER LEVEL REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. SCHRECK
In the hours before
Special weather statement, Jun 24, 2:14 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 214 PM CDT FRI JUN 24 2005 WIZ017-029-241945- CLARK-TAYLOR THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 516 FOR THE FOLLOWING AREAS IN WISCONSIN THIS CANCELS 2 COUNTIES IN CENTRAL WISCONSIN CLARK IN NORTH CENTRAL WISCONSIN TAYLOR THIS INCLUDES THE CITIES OF...MEDFORD AND NEILLSVILLE. SCHRECK
Special weather statement, Jun 24, 3:58 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 358 PM CDT FRI JUN 24 2005 IAZ008>011-018-019-029-030-WIZ043-044-053>055-061-250400- ADAMS-ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD- JUNEAU-MITCHELL-RICHLAND-VERNON-WINNESHIEK THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 518 IN EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 8 COUNTIES IN NORTH CENTRAL IOWA FLOYD MITCHELL IN NORTHEAST IOWA ALLAMAKEE CHICKASAW CLAYTON FAYETTE HOWARD WINNESHIEK IN WISCONSIN THIS WATCH INCLUDES 6 COUNTIES IN CENTRAL WISCONSIN ADAMS JUNEAU IN SOUTHWEST WISCONSIN CRAWFORD GRANT RICHLAND VERNON THIS INCLUDES THE CITIES OF...CHARLES CITY...CRESCO...DECORAH... ELKADER...MAUSTON...NEW HAMPTON...OELWEIN...OSAGE...PLATTEVILLE... PRAIRIE DU CHIEN...RICHLAND CENTER...VIROQUA AND WAUKON. RIECK
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:40 AM CDT | Severe Thunderstorm Warning | ARX | Taylor | 53 min |
| Jun 24, 4:07 PM CDT | Severe Thunderstorm Warning | ARX | Crawford | 53 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.